Su una congettura di Nash

A. Tognoli

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze (1973)

  • Volume: 27, Issue: 1, page 167-185
  • ISSN: 0391-173X

How to cite


Tognoli, A.. "Su una congettura di Nash." Annali della Scuola Normale Superiore di Pisa - Classe di Scienze 27.1 (1973): 167-185. <>.

author = {Tognoli, A.},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
language = {ita},
number = {1},
pages = {167-185},
publisher = {Scuola normale superiore},
title = {Su una congettura di Nash},
url = {},
volume = {27},
year = {1973},

AU - Tognoli, A.
TI - Su una congettura di Nash
JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY - 1973
PB - Scuola normale superiore
VL - 27
IS - 1
SP - 167
EP - 185
LA - ita
UR -
ER -


  1. [1] B. Malgr Ange, Sur les functions differentiables et les ensembles analytiques, Bull. Soc. Math. Franco91 (1963) pagg. 113-127. Zbl0113.06302MR152673
  2. [2] J.P. Serre, Ueorrtetrie algebrique et geornetrie analytique, Ann. Inst. Fourier t. 6 (1955-56) pagg. 1-42. Zbl0075.30401MR82175
  3. [3] B. Malgrange, Division des distribution, I-IVSeminaire Schwartz (1959-1960) n. 21-25. 
  4. [4] R. Narasimhan, Analysís on real and complex manifolds, Masson e Cie (1968). Zbl0188.25803MR251745
  5. [5] A. Tognoli, Le varietà analitiche reaLi corrce spazi onrogerrei, Bollettino dell'U M, I (4). N. 3 (1968) pagg. 422-426. Zbl0159.25101MR231406
  6. [6] Whitney, Analytic extension of differentiable functions defined on closed seta, Trans. Amer Math. Sac.36 no 1 (1934) pagg. 63-89. Zbl0008.24902MR1501735JFM60.0217.01
  7. [7] Hodge And Pedoe, Methodes of algebraie geometry, Cambridge University press (1952). Zbl0055.38705
  8. [8] F. Lazzeri - A. Tognoli, Aloune proprietà degli spazi algebrici, Annali Sc. Nor. Sup. di Pisa, Vol. XXIV, (1970), pagg. 597-632. Zbl0205.25201MR292827
  9. [9] R. Thom, Quelques proprietes globales des varietes differentiablesCom. Math. Holvetici (1954) pagg. 17-86. Zbl0057.15502MR61823
  10. [10] H. Whitney, Differentiable manifolds, Annals of Math. Vol. 37 (1936) pagg. 647-680. Zbl0015.32001JFM62.1454.01
  11. [11] J. Nash, Real algebraic manifolds, Annals of Math. Vol. 56 (1952) pagg. 405-421. Zbl0048.38501MR50928
  12. [12] A.H. Wallace, Algebraic approximation of manifolds, Proc. London Math. Soc. (3) 7 (1957) pagg. 196-210. Zbl0081.37802MR87205
  13. [13] J. Milnor, On the Stielfel- Whitney numbers of complex manifolds and of spin maraifoldsTolrology Vol. 3 (1965) pagg. 223-230. Zbl0132.19601MR180977

Citations in EuDML Documents

  1. Jean-Jacques Risler, Sur l'anneau des fonctions de Nash globales
  2. Selman Akbulut, Laurence Taylor, A topological resolution theorem
  3. Andrew John Sommese, Real algebraic spaces
  4. Lucia Beretta, Alberto Tognoli, Some basic facts in algebraic geometry on a non algebraically closed field
  5. Wojciech Kucharz, Santiago R. Simanca, Codimension two transcendental submanifolds of projective space
  6. Riccardo Ghiloni, On the space of real algebraic morphisms
  7. Miguel Abánades, Wojciech Kucharz, Algebraic equivalence of real algebraic cycles
  8. Alberto Tognoli, Approximation theorems and Nash conjecture
  9. R. Benedetti, M. Dedò, Counterexamples to representing homology classes by real algebraic subvarieties up to homeomorphism
  10. F. Broglia, A. Tognoli, Approximation of C -functions without changing their zero-set

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.